MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN S/L CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS HICKMAN S/L CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number 0600524
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes three malfunction events.A review of the events indicated that model 600524 hickman s/l catheters experienced a fluid leak.These reports were received from various sources.Of the three events, all involved patients with no reported injury.One of the patients is a (b)(6)-month-old boy weighing (b)(6) kgs.He was involved in two of the complaints.The other patient was a (b)(6)-month-old boy also weighing (b)(6) kgs.

Brand Name
HICKMAN S/L CATHETERS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8529794
Report Number3006260740-2019-01019
Device Sequence Number19314881
Product Code LJS
UDI-Device Identifier00801741051814
UDI-Public(01)00801741051814
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600524
Device Catalogue Number0600524
Device Lot NumberHUBV0714
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/18/2019
Patient Sequence Number1